# SDR MZZA97279

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 2560 · Emergency Equipment
- Part: Resuscitator
- Part number: 99256030054
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - HNRC:  844434 - S-CHECK - 2 EACH RESUSCITATION KITS MISSING AT AFT CABIN FLIGHT ATTENDANT LOCATIONS.  REPLACED KIT AT FLIGHT ATTENDANT LOCATIONS IAWS MM 25-60-00.  (X)
